# SDR 97ZZZX5118

- Difficulty date: November 13, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N56CC
- Make and model: Beech 200BEECH
- Aircraft serial: BB189
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Cracked
- Location: Inbd Flap
- Part time: 8,093 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, A .75 INCH CRACK WAS FOUND NEAR A RIVET WHICH ATTACHES THE ENGINE NACELLE TRAILING EDGE FAIRING TO THE INBOARD FLAP.  THE CRACK WOULD NOT HAVE RESULTED IN ANY DAMAGE, BUT SINCE IT IS PART OF A CONTROL SURFACE, RESULTED IN BEING A MAJOR REPAIR.
